Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Page 1 of 3 123 LastLast
Results 1 to 10 of 21

Thread: Bad swelling, pain, and stiffness from high concentration test e

  1. #1
    Newbie Brother
    Join Date
    May 2021
    Posts
    8
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Bad swelling, pain, and stiffness from high concentration test e

    So I started using 400mg/ml test e by itself. I had used it previously mixed with Tren A for daily injections. Never had a problem with it then. Now, I'm inject 0.35ml eod. Used it for a few days, alternating between left and right quads.

    Three days ago, I gave myself a bad injection. It was lower on the quad then usual, and I think near a nerve. I should have repinned, but just used the spot, because the volume is so low, I didn't think it would be a problem. Well, I was really wrong. My leg, from the injection site to my knee is badly swollen and sore/stuff. Like to the point that I can barely bend it. I don't think it's infected, as it's not really red, nor is there a lump like an abscess. Also, no fever or other signs of sepsis or blood infection.

    I have been popping ibuprofen like candy, and doing the elliptical for an hour seemed help some. It's feeling marginally better, with a little more mobility, but still very stiff and painful.

    Had anyone else experienced this kind of complication from an injection? I've had a few where I would have a lump for a week or so (actually have one now on the other leg), but never anything close to this bad.

    Side note, I also have some 500mg/ml test e. Used that today in my vg. First time with this solution, first time in that site. Tiny bit of soreness, but otherwise very smooth. Going to stick with the vg and 500mg/ml for now.

    Thanks for any advice or info.

  2. #2
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    31,104
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Loads have had issues with high concentration gear. Depends on what it is

  3. #3
    Newbie Brother
    Join Date
    May 2021
    Posts
    8
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Mobster View Post
    Loads have had issues with high concentration gear. Depends on what it is
    Well, it just really sucks. Not only the pain, but I couldn't do shit the past couple days. Couldn't ride my motorcycle. Even sex sucked as I basically had to stick to missionary and practically was planking the whole time lol. As least that was a decent ab workout...

  4. #4
    Staff Writer LevButlerov's Avatar
    Join Date
    May 2014
    Posts
    15,614
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by meafp View Post
    So I started using 400mg/ml test e by itself. I had used it previously mixed with Tren A for daily injections. Never had a problem with it then. Now, I'm inject 0.35ml eod. Used it for a few days, alternating between left and right quads.

    Three days ago, I gave myself a bad injection. It was lower on the quad then usual, and I think near a nerve. I should have repinned, but just used the spot, because the volume is so low, I didn't think it would be a problem. Well, I was really wrong. My leg, from the injection site to my knee is badly swollen and sore/stuff. Like to the point that I can barely bend it. I don't think it's infected, as it's not really red, nor is there a lump like an abscess. Also, no fever or other signs of sepsis or blood infection.

    I have been popping ibuprofen like candy, and doing the elliptical for an hour seemed help some. It's feeling marginally better, with a little more mobility, but still very stiff and painful.

    Had anyone else experienced this kind of complication from an injection? I've had a few where I would have a lump for a week or so (actually have one now on the other leg), but never anything close to this bad.

    Side note, I also have some 500mg/ml test e. Used that today in my vg. First time with this solution, first time in that site. Tiny bit of soreness, but otherwise very smooth. Going to stick with the vg and 500mg/ml for now.

    Thanks for any advice or info.
    Anytime I inject my legs, any place, I get horrible PIP not matter the gear, pharma or UG.

    I don't think you should use your quads for pin, use your glutes, shoulders and for smaller ml/mg use arms. You have 4-6 sites already with the ones I listed to inject.

    To get swelling down, hot shower good massage of the site.
    Lev Butlerov - Evolutionary.org Staff Author
    Lev Butlerov holds a Masters Degree in Biology, he is NASM Certified, ISSA Certified, The National Council on Strength & Fitness (NCSF) certified and is currently working on his American Council on Exercise (ACE) certificate.

  5. #5
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    53,615
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    i'm not a fan of this situation, get quality gear without PIP
    Masters degrees in science-human nutrition
    Now taking clients for 1 on 1 consults
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  6. #6
    EVO V.I.P. BodyMonster34's Avatar
    Join Date
    Mar 2019
    Location
    Texas
    Posts
    4,645
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by meafp View Post
    So I started using 400mg/ml test e by itself. I had used it previously mixed with Tren A for daily injections. Never had a problem with it then. Now, I'm inject 0.35ml eod. Used it for a few days, alternating between left and right quads.

    Three days ago, I gave myself a bad injection. It was lower on the quad then usual, and I think near a nerve. I should have repinned, but just used the spot, because the volume is so low, I didn't think it would be a problem. Well, I was really wrong. My leg, from the injection site to my knee is badly swollen and sore/stuff. Like to the point that I can barely bend it. I don't think it's infected, as it's not really red, nor is there a lump like an abscess. Also, no fever or other signs of sepsis or blood infection.

    I have been popping ibuprofen like candy, and doing the elliptical for an hour seemed help some. It's feeling marginally better, with a little more mobility, but still very stiff and painful.

    Had anyone else experienced this kind of complication from an injection? I've had a few where I would have a lump for a week or so (actually have one now on the other leg), but never anything close to this bad.

    Side note, I also have some 500mg/ml test e. Used that today in my vg. First time with this solution, first time in that site. Tiny bit of soreness, but otherwise very smooth. Going to stick with the vg and 500mg/ml for now.

    Thanks for any advice or info.
    bro man up and don't worry about a little pain

  7. #7
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    31,104
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by meafp View Post
    Well, it just really sucks. Not only the pain, but I couldn't do shit the past couple days. Couldn't ride my motorcycle. Even sex sucked as I basically had to stick to missionary and practically was planking the whole time lol. As least that was a decent ab workout...
    So there's a plus lol

  8. #8
    EVO V.I.P. JasonPriest's Avatar
    Join Date
    Sep 2018
    Location
    Chicago/Miami
    Posts
    2,537
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    throw the gear away and go get domestic supply gear, quality and smooth
    Domestic-Supply.com Team

  9. #9
    Official Representative (VIP) ballin2504's Avatar
    Join Date
    May 2017
    Posts
    3,848
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I stay away form quad injections they kill me no matter what it is.

  10. #10
    Big Moderator RoySimpson's Avatar
    Join Date
    Jan 2018
    Posts
    6,758
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Make sure youre buying quality!

Page 1 of 3 123 LastLast

Similar Threads

  1. High Test E concentration diluting
    By DYELBRO in forum Anabolic Steroids and PEDs
    Replies: 5
    Last Post: 05-28-2018, 02:21 AM
  2. Sus and prolonged swelling and pain
    By AtlasJock in forum Anabolic Steroids and PEDs
    Replies: 10
    Last Post: 04-30-2017, 02:34 AM
  3. Tren - joint dryness/stiffness. Dry mouth and eyes.
    By krazieone56 in forum Source Talk
    Replies: 49
    Last Post: 04-30-2014, 06:59 AM
  4. Injection swelling and pain
    By gumaro.colon in forum Anabolic Steroids and PEDs
    Replies: 4
    Last Post: 09-20-2013, 06:25 PM
  5. Homebrew High Concentration Gear
    By Ruturaj in forum Anabolic Steroids and PEDs
    Replies: 10
    Last Post: 03-08-2012, 08:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •